Your browser doesn't support javascript.
A Biblioteca Cochrane foi excluída da BVS por decisão da Wiley de não renovação da licença de uso com a BIREME. Saiba mais.

BVS Odontologia

Informação e Conhecimento para a Saúde

Home > Pesquisa > ()
Imprimir Exportar

Formato de exportação:

Exportar

Email
Adicionar mais destinatários
| |

Nifedipine-induced gingival hyperplasia.

Burkes, E J; Jacoway, J R; Stevens, D T; Braddock, M E.
J Tenn Dent Assoc; 72(2): 35-7, 1992 Apr.
Artigo em Inglês | MEDLINE | ID: mdl-1625455
Gingial hyperplasia is a complication which may be seen in a significant number of patients taking nifedipine (Procardia, Pfizer) a commonly used medication for cardiac vessel dilitation. This is a report of gingival changes in a 43-year-old hypertensive male who began using the calcium channel blocking agent during his active dental treatment. Gingival hyperplasia developed which was severe enough to alter the course of his dental treatment and prompt his changing to other medications to control his blood pressure. The recognition that the drug was responsible for the hyperplasia led to prompt and effective methods to resolve this problem.